# SDR HNAA2013061700345

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 68,575 hours, 77,655 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Switch
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDSHIELD HEAT HOT CAUTION LIGHT CAME ON WHEN SELECTED TO NORM.  NO LOAD.  R & R WINDSHIELD HEAT CONTROL SWITCH IN COCKPIT 3041-S1.  HEAT OPS CHECKED GOOD AT THIS TIME IAW MM 20-45-04.
